Facebook Instagram Twitter RSS Feed Back to top

Points of continuity of quasi-continuous functions

In: Tatra Mountains Mathematical Publications, vol. 76, no. 2
Marzieh Neghaban - Alireza Kamel Mirmostafaee
Detaily:
Rok, strany: 2020, 53 - 62
Kľúčové slová:
joint continuity, separate continuity, quasi-continuity, closed graph.
Typ článku: Mathematics - Real Functions
Typ dokumentu: Scientific paper
O článku:
We study points of joint continuity of multi-variable separately quasi-continuous functions which are continuous with respect to one variable. We will show that the assumption of complete regularity in the paper of V. Maslyuchenko et al in ''Tatra Mt. Math. Pub. 68, (2017), 47–58" can be removed in some situations. Moreover, we use a topological game argument to prove that the set of points of continuity of functions with closed graph into $wΔ$-spaces is a $Gδ$ subset of its domain provided that its domain is a $W$-space.
Ako citovať:
ISO 690:
Neghaban, M., Mirmostafaee, A. 2020. Points of continuity of quasi-continuous functions. In Tatra Mountains Mathematical Publications, vol. 76, no.2, pp. 53-62. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2020-0017

APA:
Neghaban, M., Mirmostafaee, A. (2020). Points of continuity of quasi-continuous functions. Tatra Mountains Mathematical Publications, 76(2), 53-62. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2020-0017
O vydaní:
Vydavateľ: Mathematical Institute, Slovak Academy of Sciences, Bratislava
Publikované: 20. 10. 2020
Verejná licencia:
The Creative Commons Attribution-NC-ND 4.0 International Public License